Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe lower back pain. History of long sitting hours. Advice - Online Doctor Chats

Date : 11-Jun-2013
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:Hi Docter
User:Good Evening
Doctor:Good evening
User:From Last few Day I M getting a lot of pain in my back..
Doctor:Sorry to hear that
User:Geeting Pain from last 5-6 lower back.
Doctor:Did you take any analgesics for it?
User:I M in Backend Operations and sit for more tha 10 hous in office
Doctor:May I know your age?
User:26 Years Male
Doctor:Please consider taking Tablet Dolo 650mg thrice daily after food for next 3 days
Doctor:Hope you do not have liver problems. Do you?
User:ya last to last year have some issues in liver soiling..& zyendis
Doctor:I am sorry, what do you mean by liver soiling..& zyendis ?
Doctor:Are you there?
User:Bilarubin issue ..
User:Soiling in Liver..
Doctor:then, you may please take dolo 650mg only when in severe pain
Doctor:Give adequate rest to your back
Doctor:for a dsay or two
User:Any reason for pain or any checkup required..
User:ok Ji.
Doctor:It probably seems like due to stress
Doctor:of work
Doctor:As of now, rest, pain killers, hot compress should be fine
User:ok Docter Thanks..Will take this mediciene and update on that..
Doctor:Get well soon
Doctor:bye for now
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor